Advanced Search
Article Contents
Article Contents

Global solutions to quasilinear wave equations in homogeneous waveguides with Neumann boundary conditions

Abstract Related Papers Cited by
  • This article focuses on proving global existence for quasilinear wave equations with small initial data in homogeneous waveguides with infinite base of dimensions $n\geq 4$. The key estimate is a localized energy estimate for a perturbed wave equation.
    Mathematics Subject Classification: Primary: 35L70, 35L20.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Keel, H. F. Smith and C. D. Sogge, Almost global existence for some semilinear wave equations, J. Anal. Math., 87 (2002), 265-279.doi: 10.1007/BF02868477.


    M. Keel, H. F. Smith and C. D. Sogge, Global existence for a quasilinear wave equation outside of star-shaped domains, J. Funct. Anal., 189 (2002), 155-226.doi: 10.1006/jfan.2001.3844.


    S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math., 38 (1985), 321-332.doi: 10.1002/cpa.3160380305.


    S. Klainerman, The null condition and global existence to nonlinear wave equations, Lect. Appl. Math., 23 (1986), 293-326.


    H. Koch, Mixed problems for fully nonlinear hyperbolic equations, Math. Z., 214 (1993), 9-42.doi: 10.1007/BF02572388.


    P. H. Lesky and R. Racke, Nonlinear wave equations in infinite waveguides, Comm. Partial Differential Equations, 28 (2003), 1265-1301.doi: 10.1081/PDE-120024363.


    J. Metcalfe and C. D. Sogge, Long time existence of quasilinear wave equations exterior to star-shaped obstacles via energy methods, SIAM J. Math. Anal., 38 (2006), 188-209.doi: 10.1137/050627149.


    J. Metcalfe, C. D. Sogge and A. Stewart, Nonlinear hyperbolic equations in infinite homogeneous waveguides, Comm. Partial Differential Equations, 30 (2005), 643-661.doi: 10.1081/PDE-200059267.


    J. Metcalfe and A. Stewart, Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions, Trans. Amer. Math. Soc., 360 (2008), 171-188.doi: 10.1090/S0002-9947-07-04290-0.


    C. S. Morawetz, Time decay for the nonlinear Klein-Gordon equations, Proc. Roy. Soc. Ser. A., 306 (1968), 291-296.doi: 10.1098/rspa.1968.0151.


    J. Sterbenz, Angular regularity and Strichartz estimates for the wave equation, with an appendix by I. Rodnianski, Int. Math. Res. Not., 2005, 187-231.doi: 10.1155/IMRN.2005.187.


    A. Stewart, "Existence Theorems for Some Nonlinear Hyperbolic Equations on a Waveguide," Ph. D. thesis, Johns Hopkins University, 2006.

  • 加载中

Article Metrics

HTML views() PDF downloads(100) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint